MAUDE Adverse Event Report: ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT

ARTHREX, INC. MINI TIGHTROPE IMPLANT WITH INSERTER; WASHER, BOLT, NUT
Model Number MINI TIGHTROPE IMPLANT WITH INSERTER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via sems (b)(4) that an ar-8913ds drill tip broke when it was drilling with the 2.7mm hollow drill included in the kit.All fragments were removed and there was no impact to the patient.The surgery was completed using the same product from a new kit with the same part number.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-8913ds was received for investigation.Visual inspection noted that the mini tightrope was not sent back for evaluation.Only the drill inserter.The distal end of the drill was broken, and no fragments were returned for investigation.Functional testing was not performed due to the damage of the device.The most likely cause of this condition is excessive force/friction during use or insertion.

Brand Name
MINI TIGHTROPE IMPLANT WITH INSERTER
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19229637
Report Number1220246-2024-02704
Device Sequence Number17646260
Product Code HTN
UDI-Device Identifier00888867048874
UDI-Public00888867048874
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI TIGHTROPE IMPLANT WITH INSERTER
Device Catalogue NumberAR-8913DS
Device Lot Number15148696
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown